Large-time behavior of solutions of the discrete Boltzmann equation

Shuichi Kawashima

    Research output: Contribution to journalArticlepeer-review

    16 Citations (Scopus)

    Abstract

    Large-time behavior of solutions of the one-dimensional discrete Boltzmann equation is studied. Under suitable assumptions it is proved that as time tends to infinity, the solution approaches a function which is constructed explicitly in terms of the self-similar solutions of the Burgers equation and the linear heat equation.

    Original languageEnglish
    Pages (from-to)563-589
    Number of pages27
    JournalCommunications in Mathematical Physics
    Volume109
    Issue number4
    DOIs
    Publication statusPublished - Dec 1987

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'Large-time behavior of solutions of the discrete Boltzmann equation'. Together they form a unique fingerprint.

    Cite this